# SDR EIA2006197

- Difficulty date: August 17, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF LEFT WING STA 1241 OUTBOARD OF BUTTERFLY FITTING, SKIN GOUGED IN 4 AREAS.  FABRICATED AND INSTALLED REPAIR PER B747 SRM 57-30-01 AND ECRA 470-292-2 REV A.
